The analysis of very small samples of repeated measurements I: An adjusted sandwich estimator

Skene, SS; Kenward, MG; (2010) The analysis of very small samples of repeated measurements I: An adjusted sandwich estimator. Statistics in medicine, 29 (27). pp. 2825-2837. ISSN 0277-6715 DOI: https://doi.org/10.1002/sim.4073

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1002/sim.4073

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar